# SDR AALA201704119021

- Difficulty date: April 9, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N933NN
- Make and model: Boeing 737823
- Aircraft serial: 31173
- Aircraft time: 12,308 hours, 4,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LENS AT ROWS 7 AND 9 MISSING. INSTALLED EMERGENCY LENS AT ROWS 7 AND 9 IAW AMM 33-51-02 NOW GOOD FOR SVC. THE AIRCRAFT IS NOT GROUNDED.
